# SDR 98FDEA00056

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65196043
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF 1176 REINFORCEMENT CHORD ON NR 0094, DISCOVERED CORROSION ON SHEAR WEB AT BS 1176, RBL 32, WL 208.  *S/D*  REMOVED AND REPLACED SHEAR WEB FROM BS 1171 TO 1177, RBL 16 TO RBL 44 PER FED-EX SRM 51-40-2.
